# SDR R61A202002190200

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA L/H BEAM BETWEEN FR16 AND FR19 IN 4 LOCATIONS AS MARKED. BLENDED CORROSION OUT IN 3 PLACES ON THE L/H BEAM PN170-03264-001 BETWEEN FR16 AND FR19 AS MARKED. FR 16-17 H=0.019", L=1", W=2". FR 17-18 H=0.023", L=1", W=2". H=0.049", L=1", W=3". MAX ALLOWED MATERIAL LOSS 0.032" OUT OF LIMITS. REF 53-10-10/AD01 FR. 16-17 AND FR. 17-18 ARE WITHIN THE ALLOWABLE LIMITS OF SRM 53-10-10/AD01. FR. 19 IS OUT OF LIMITS. FABRICATED REPAIR DOUBLER AND FILLER, OUT OF 2024T3 .080 PO 180742 AND 2024T3 .071 PO 256521 AND INSTALLED REF SRM 53-10-10REPAIR01 FIG203-D.  PN 170-03264-001
